F. Nejat EKMEKCİ

B.S. :

İnönü University, 1980

M.S. :

Gazi University, 1987

Ph.D. :

Ankara University, 1991

Phone :

+90 (312) 212 6720 / 1261

Office #:

 

E-mail : 

ekmekci@science.ankara.edu.tr

Personal Home Page

Research Interest

Geometry

 

Publications

 

Ekmekci, N.; Tunçer, Y. “Gauss and Codazzi-Mainardi Formulae” Dumlupınar Üniversitesi Fen Bilimleri Dergisi, Vol.13, say.25 (2007).

Ekmekci, N.; Tunçer, Y. “On Differential Geometry of the Lorentz Surfaces” Dumlupınar Üniversitesi Fen Bilimleri Dergisi, Vol.13, say.20 (2007).

Ekmekci, N.; Yaz, N. “Biharmonic general helices in contact and Sasakian manifolds” Tensor (N.S), Vol. 65, no.2, 103--108 (2004).

Yaz, N.; Ekmekci, N. “Biharmonic general helices and submanifolds in an indefinite-Riemannian manifold”   Tensor (N.S.), Vol.64, no.3, 282--289 (2003).

Ekmekci, N.; İlarslan, K. “Null general helices and submanifolds” Bol. Soc. Mat. Mexicana (3), Vol.9, no.2, 279--286 (2003).

Ekmekci, N.; İlarslan, K. “On Bertrand curves and their characterization” Differ. Geom. Dyn. Syst.(electronic), Vol.3, no.2, 17--24 (2001).

Ekmekci, N. “On general helices and submanifolds of an Indefinite-Riemannian Manifold” An. Ştiint. Univ. Al. I. Cuza Iaşi Mat. (N.S.), Vol.46, no.2, 263--270 (2000).

Ekmekci, N.; Hacısalihoğlu, H.H.; İlarslan, K. “Harmonic curvatures in Lorentzian space” Bull. Malays. Math. Sci. Soc.(2), Vol.23, no.2, 173--179 (2000).

Ekmekci, N.; İlarslan, K. “On characterization of general helices in Lorentzian space” Hadronic J., Vol.23, no.6, 677--682 (2000).

Yaylı, Y.; Ekmekci, N. “Lorentz Düzleminde Afin Dönüşümler” Gazi Üniversitesi Fen Bilimleri Enstitüsü Dergisi, Cilt:12, no.1 (1999)

Ekmekci, N.; İlarslan, K. “Higher curvatures of a regular curve in Lorentzian space”  J. Inst. Math. Comput. Sci. Math. Ser., Vol.11, no.2, 97--102 (1998).

Ekmekci, N. “On general helices and pseudo-Riemannian manifolds” Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., Vol.47, no.1-2, 45--49 (1998).

Ekmekci, N.; Hacısalihoğlu, H.H. “On helices of Lorentzian manifold” Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., Vol.45, no.1-2, 45-50 (1996).

Ekmekci, N.; Hacısalihoğlu, H.H. “On the hyper-geodesic curves of a hypersphere” Gazi Üniversitesi Fen-Edebiyat Fakültesi Matematik- İstatistik Dergisi, Vol.2, 75--82 (1989).

 

 

Books

 

Hacısalihoğlu, H.H.; Özdamar, E.; Yaylı, Y.; Ekmekci, N.; Murathan, C.  “Çözümlü Diferensiyel Geometri Problemleri”  II. Cilt  (1996).

Hacısalihoğlu, H.H.; Ekmekci, N. “Tensör Geometri”  (2003).

Sinoplu, B.; Olkun, S.; Ekmekci, N.  “Aktif öğrenme matematik modülü ders notları” Ankara Üniversitesi Eğitim Bilimleri Fakültesi (2003).   

Hacısalihoğlu, H.H.; Ekmekci, N. “Tasarı Geometri” (2008).